# SDR GUUA05020601

- Difficulty date: May 2, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Engine: Pwa PT6A67D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Transfer Tube
- Part number: 3011155
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT: 9259 FLL/MHH DURING FLIGHT SMELL OF FUEL IN THE COCKPIT. RETURNED TO FLL LANDED WITHOUT INCIDENT.  REPLACED RT ENGINE FUEL NOZZLE TRANSFER TUBES AT THE THREE O CLOCK POSITION.
